Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hi. Are There Any RA Meds That Doesn’t Cause So Much Sinus Problems?

Hi. Are There Any RA Meds That Doesn’t Cause So Much Sinus Problems?

I have been taking Humira for a few months now and it is really helping but the post nasal drip is killing me. My throat stays red and swollen. I am using Flonase, Patanase and salt saline rinses multiple times daily with only slight relief.

A myRAteam Member said:

Yes I get allergy shots every month. Crazy what we go through, isn’t it?

posted over 4 years ago
A myRAteam Member said:

I have same problems. Stopped cimzia and now Just taking same old MTX but now constant ear infection. Rheumy acts like just part of the game. Have you tried allergist or is that dead end too?

posted over 4 years ago
Already a Member? Log in